# SDR DL767002132

- Difficulty date: October 25, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 56,971 hours, 27,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 145T8752236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT MLG WHEEL WELL CANTED PRESSURE WEB.  CORROSION LOCATED AT STA 960 BETWEEN RBL 85 AND RBL 90.  ER/A 334987-14 REMOVED CORROSION.
